# SDR AMTA200501036

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT- DOOR SILL SUPPORT 4TH FITTING CORRODED, BS 1460, WL 146.90, WL 146.90, RBL 25.  REMOVED CORROSION IN SILL TIE DOWN AND SUPPORT FITTING IAW SRM.  FOUND TO BE OUT OF LIMITS IAW SRM.  REMOVED AND REPLACED FITTING SUPPORT IAW SRM.  (K)
